# SDR 96ZZZX5570

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600J
- Make and model: Braero BAE125800A
- Aircraft serial: NA0470
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH6641PF
- Condition: Failed
- Location: Inst Ac Sys
- Part time: 1,267 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INVERTER OUTPUT RAN UNDER VOLTAGE AND UNDER FREQ AND SUBSEQUENTLY THE UNIT BURNED, CAUSING DUAL ALTIMETER FAILURES.  SUBMITTER STATED THIS FAILURE TOOK PLACE ON FEBRUARY 24, 1996 AND AS OF OCTOBER 14, 1996 NO CORRECTIVE ACTION FROM THE COMPONENT MANUFACTURER OR THE ARIFRAME MANUFACTURER HAS BEEN BROUGHT FWD.  THIS IS THE SECOND FAILURE OF THIS TYPE ON A 125-800.
